MAUDE Adverse Event Report: UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, STRAIGHT

UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, STRAIGHT
Model Number M12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092 , manufacturing site: 3005471919.
 
Event or Problem Description
End user reports catheter breaking apart (with use) in his urethra.End user reports using needle nose pliers to pull catheters out of his urethra.He reports that 5 total have broken off and "i have had to manipulate the broken part up the urethra far enough to grab them with needle nose pliers to remove them".End user reports that there were 5 catheters that broke 3-4 " up from the eyelets.He says on inspection he noticed a white mark in the catheter like it had been bent and the plastic was weakened.He is using a 12fr straight catheter.He reports bleeding for 4 days, is on antibiotics and is dripping blood in between catheterization as well.He caths 7-10 x per day.He has terminal asbestos cancer that is in his kidneys, bladder lungs etc.Additionally, end user reports bleeding from his urethra prior to this traumatic event due to his terminal diagnosis but this event did cause trauma and more bleeding.
 
Additional Manufacturer Narrative
Investigation report was completed by supplier cure (integral) and root cause is not identified.Retention samples were reviewed, and no defect was found on the pouch.Further inspection was done to the tube and no similar defect was found.¿based on the investigation, it¿s believed there is no step during manufacturing and inspection process to cause such defect.Due to no details on using process, and no photo for the broken tube, we cannot take out further investigation.Root cause is not identified.¿.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19201337
Report Number1049092-2024-00047
Device Sequence Number20815163
Product Code EZD
UDI-Device Identifier00815947020024
UDI-Public00815947020024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM12
Device Lot Number22B17901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale